# SDR ASOA201906294038

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 43,914 hours, 26,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4197, THE CREW REPORTED THAT THE EMERGENCY LIGHT NEAR THE EXIT DOOR IN THE CEILING WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE DEFECTIVE LIGHT BULB, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
